# SDR DALA1110296302

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,884 hours, 11,643 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD ELEVATOR FOR TRAILING EDGE PANEL UPPER SKIN DELAMINATION.  ELEVATOR STA230 S=1.5"X1.5" BONDING REPAIRED THE RT O/B ELEVATOR PER SRM 55-20-01.  REPAIR REBALANCED THE RT O/B ELEVATOR PER SRM51-60-02.
